# SDR QXEA2013102501443

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION DETECTED AFT SIDE OF FS 156.0 FROM STR 31L TO STR 32L.   BLENDED SURFACE CORROSION IAW SRM 51-21-00.  PERFORMED U/T INSPECTION ON FS 156.00 BLEND OUT STR 31P-32 IAW NDTM 51-00-04. THICKNESS IS .050"-.053".  ORIGINAL THICKNESS (AFT) SIDE OF FS X156.00 FROM STR 31L TO STR 32L IS .040 REF SRM 53-20-15.  REMAINING THICKNESS .050-.053 IAW NDT NO MATERIAL LOSS NOTED.  RESTORED FINISH TO INTERIOR AREA IAW SRM 51-25-25.  RESTORED FINISH TO EXTERIOR SURFACE AREA IAW SRM 51-25-05.
